American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[2] Ferruccio Colombini and Herbert Koch. Strong unique continuation for products of elliptic operators of second order. Trans. Amer. Math. Soc. 362 (2010) 345-355. MR 2550154.
Abstract, references, and article information   
View Article: PDF

[3] Patricio L. Felmer and Alexander Quaas. Fundamental solutions and two properties of elliptic maximal and minimal operators. Trans. Amer. Math. Soc. 361 (2009) 5721-5736. MR 2529911.
Abstract, references, and article information   
View Article: PDF

[4] Gen Nakamura and Jenn-Nan Wang. Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems. Trans. Amer. Math. Soc. 358 (2006) 2837-2853. MR 2216248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yue Liu. Blow up and instability of solitary-wave solutions to a generalized Kadomtsev-Petviashvili equation. Trans. Amer. Math. Soc. 353 (2001) 191-208. MR 1653363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julián López-Gómez. Varying bifurcation diagrams of positive solutions for a class of indefinite superlinear boundary value problems. Trans. Amer. Math. Soc. 352 (2000) 1825 - 1858. MR 1615999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manuel A. del Pino. Radially symmetric internal layers in a semilinear elliptic system . Trans. Amer. Math. Soc. 347 (1995) 4807-4837. MR 1303116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gunnar Johnsson. The Cauchy problem in ${\bf C}\sp N$ for linear second order partial differential equations with data on a quadric surface . Trans. Amer. Math. Soc. 344 (1994) 1-48. MR 1242782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher D. Sogge. Uniqueness in Cauchy problems for hyperbolic differential operators . Trans. Amer. Math. Soc. 333 (1992) 821-833. MR 1066449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1